MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; KNEE TIBIAL TRAY CEMENTED

MEDACTA INTERNATIONAL SA GMK PRIMARY TOTAL KNEE SYSTEM; KNEE TIBIAL TRAY CEMENTED
Model Number 02.07.1205L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Damage to Ligament(s) (1952)
Date of Event 10/02/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 october 2024.Lot 182889: (b)(4) items manufactured and released on 21-aug-2018.Expiration date: 2023-07-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional implants revised batch review performed on 28 october 2024 on gmk-sphere 02.12.0005l femoral component sphere cemented size 5 l (k121416) lot.181851 lot 181851: (b)(4) items manufactured and released on 19-june-2018.Expiration date: 2023-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Batch review performed on 28 october 2024 on gmk-sphere 02.12.0517fl tibial insert fixed sphere flex size 5/17 mm l (k121416) lot.168323 lot 168323: (b)(4) items manufactured and released on 11-jan-2017.Expiration date: 2022-01-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.
 
Event or Problem Description
At about 6 years after the primary, the patient came in reporting looseness.The pcl (posterior cruciate ligament) was found to be compromised, and the patient was extremely loose in the drawer test, therefore the surgeon revised the femur, insert and tibia to revision components.The surgery was completed successfully.

Brand Name
GMK PRIMARY TOTAL KNEE SYSTEM
Common Device Name
KNEE TIBIAL TRAY CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key20544246
Report Number3005180920-2024-00905
Device Sequence Number12730960
Product Code JWH
UDI-Device Identifier07630030819926
UDI-Public07630030819926
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/26/2023
Device Model Number02.07.1205L
Device Lot Number182889
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/02/2024
Initial Report FDA Received Date10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight136 KG
Patient RaceWhite